Alert archive / Missouri / Wind Advisories in 2025
Wind Advisory 1, NWS St. Louis, MO
NWS St. Louis, MO issued this wind advisory at Mar 3, 2025, 2:11 PM CST for 17 counties in Illinois; 29 counties in Missouri. It took effect at Mar 5, 2025, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 3, 2025, 2:11 PM CST (20:11 UTC)
- In effect from
- Mar 5, 2025, 6:00 AM CST
- Expired
- Mar 5, 2025, 1:08 AM CST
- In force
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2017 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
044 WWUS73 KLSX 032011 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 211 PM CST Mon Mar 3 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041115- /O.NEW.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/ Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- Including the cities of Columbia, Pittsfield, Cahokia, Vandalia, Centralia, Union, Litchfield, Chester, Washington, Farmington, Sparta, Mexico, Sullivan, Hannibal, Saint Charles, Salem, Belleville, Edwardsville, Bowling Green, Alton, Fulton, Quincy, Jefferson City, Mount Sterling, and Saint Louis 211 PM CST Mon Mar 3 2025 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, northeast, and southeast Missouri. * WHEN...From 6 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Pfahler
5 follow-up statements
498 WWUS73 KLSX 032259 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 459 PM CST Mon Mar 3 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041400- /O.CON.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/ Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- Including the cities of Saint Louis, Litchfield, Saint Charles, Alton, Centralia, Vandalia, Hannibal, Bowling Green, Jefferson City, Cahokia, Edwardsville, Quincy, Mount Sterling, Farmington, Chester, Washington, Pittsfield, Mexico, Columbia, Fulton, Belleville, Union, Sullivan, Sparta, and Salem 459 PM CST Mon Mar 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, northeast, and southeast Missouri. * WHEN...From 6 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Britt
913 WWUS73 KLSX 040757 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 157 AM CST Tue Mar 4 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-042300- /O.CON.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/ Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- Including the cities of Fulton, Vandalia, Centralia, Mount Sterling, Cahokia, Saint Louis, Union, Litchfield, Bowling Green, Sullivan, Farmington, Chester, Saint Charles, Quincy, Mexico, Sparta, Belleville, Hannibal, Alton, Edwardsville, Columbia, Jefferson City, Pittsfield, Salem, and Washington 157 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, northeast, and southeast Missouri. * WHEN...From 6 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Maples
272 WWUS73 KLSX 042047 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 247 PM CST Tue Mar 4 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051100- /O.CON.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/ Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- Including the cities of Litchfield, Vandalia, Centralia, Salem, Chester, Sparta, Quincy, Mount Sterling, Pittsfield, Alton, Edwardsville, Belleville, Cahokia, Hannibal, Bowling Green, Columbia, Mexico, Jefferson City, Fulton, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 247 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, northeast, and southeast Missouri. * WHEN...From 6 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Carney
946 WWUS73 KLSX 042104 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 304 PM CST Tue Mar 4 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051215- /O.CON.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/ Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- Including the cities of Belleville, Quincy, Columbia, Pittsfield, Mount Sterling, Salem, Union, Washington, Farmington, Alton, Bowling Green, Chester, Mexico, Vandalia, Sparta, Jefferson City, Edwardsville, Saint Charles, Centralia, Fulton, Hannibal, Sullivan, Litchfield, Saint Louis, and Cahokia 304 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, northeast, and southeast Missouri. * WHEN...From 6 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Carney
083 WWUS73 KLSX 050708 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 108 AM CST Wed Mar 5 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-052215- /O.UPG.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/ /O.NEW.KLSX.HW.W.0001.250305T1200Z-250306T0000Z/ Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- Including the cities of Columbia, Litchfield, Fulton, Belleville, Mexico, Cahokia, Sparta, Saint Charles, Hannibal, Salem, Vandalia, Edwardsville, Centralia, Alton, Quincy, Union, Pittsfield, Jefferson City, Mount Sterling, Farmington, Saint Louis, Chester, Sullivan, Washington, and Bowling Green 108 AM CST Wed Mar 5 2025 ...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Portions of south central, southwest, and west central Illinois and central, east central, northeast, and southeast Missouri. * WHEN...From 6 AM this morning to 6 PM CST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Maples
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this wind advisory went out at Mar 3, 11:56 AM CST, 2 hours 15 minutes earlier. Its key messages:
- Widespread showers and thunderstorms are expected on Tuesday with a good soaking rain for most.
- There remains a threat for severe thunderstorms Tuesday morning and again Tuesday afternoon, but this threat has decreased locally relative to previous forecasts.
- It will be windy and colder on Wednesday behind a cold front. Mild weather returns later this week.
Area forecast discussion, Mar 3, 11:56 AM CST, 2 hours 15 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1156 AM CST Mon Mar 3 2025 .KEY MESSAGES... - Widespread showers and thunderstorms are expected on Tuesday with a good soaking rain for most. - There remains a threat for severe thunderstorms Tuesday morning and again Tuesday afternoon, but this threat has decreased locally relative to previous forecasts. - It will be windy and colder on Wednesday behind a cold front. Mild weather returns later this week. && .SHORT TERM... (Through Late Tuesday Afternoon) Issued at 202 AM CST Mon Mar 3 2025 Our next big weather maker is a trough over the Great Basin this morning. Downstream ridging over the Plains will bring us warmer weather today. Temperatures rise some 10 degrees from yesterday's values despite some developing high level cloudiness later in the day. The trough moving out of the Great Basin will trigger a strengthening lee trough over the High Plains with an increasing southerly flow to the east of it, including across our area this afternoon. So it will be noticeably breezy with gusts up to about 25 mph especially later in the day as that pressure gradient increases. The trough moves out of the Rockies and into the Plains tonight into Tuesday, strengthening as it does so. It's actually a very strong system compared to climatology, and the wind flow associated with it will be similarly strong at all levels. With the northward pull of Gulf moisture ahead of it and the strong wind shear present, a regional severe weather episode remains a concern. The threat locally, however, is considerably lower as the trend favoring cooler, more stable low level air continues, limiting the threat. Locally, we'll see two rounds of thunderstorms associated with this system. The first develops in the early morning hours in association with low level moist advection with a strongly inverted profile in the lowest levels. Most Unstable CAPE is at its greatest in this time period when lapse rates above the advancing moist layer remain steep, but the near-surface inversion will ensure storms remain elevated. As a result, this early morning convection will primarily be a hail threat with elevated supercells or clusters tracking northeast across the region. The better chance for this locally is from central Missouri northeastward as this is where the best instability is forecast. We may see a brief break in the broader showers and thunderstorms in the late morning before a more organized line of showers and storms moves in from the west during the afternoon. This line will have developed further west over Kansas and Oklahoma where the surface moisture plume (and surface based instability) is maximized. This is where the threat for tornadoes and damaging winds will be greatest as noted in the HREF updraft helicity plots. But as these thunderstorms organize into a line and press eastward, they outrun the rich surface moisture and move into a more stable low level environment. Even elevated instability is somewhat limited across our area as this line moves through during the afternoon, so the severe weather threat with this line will be decreasing as it arrives. Some high resolution guidance actually suggests the line of storms outruns the front itself, with the potential for additional development when the front moves through Tuesday evening. This is a lower probability scenario, but it does maintain the threat of thunderstorms into Tuesday evening. Kimble && .LONG TERM... (Tuesday Night through Sunday) Issued at 202 AM CST Mon Mar 3 2025 Low pressure reaches its strongest intensity as it moves near the Kansas City area Tuesday evening. As it occludes it will begin to weaken as it moves northeast toward the Great Lakes Wednesday. Two primary fronts are associated with this low, the first moving west to east across our area on Tuesday evening. This one will sweep away the low level moisture and end our threat for thunderstorms. The second drops south behind the low Tuesday night into Wednesday ushering in cold advection. As mentioned before, this is a strong low pressure system with a correspondingly strong wind field associated with it. Because our area remains pretty stable in the low levels ahead of the front, the ability to mix down stronger wind gusts will be pretty limited on Tuesday, with wind speeds and gusts driven primarily by the surface pressure gradient. It will be breezy, but not excessively so. Behind the first front we will see drying of the low levels and better mixing in a westerly flow. In fact, the temperature may increase despite being after sunset. Wind gusts may increase during this time period. However, the strongest winds will be behind the second front which brings the cold advection. Cold advection promotes the strongest mixing and guidance indicates about 40KT of northerly wind at 925mb. We stand a good chance to mix all of that down during the day on Wednesday mainly across northern Missouri into central Illinois. However, the higher end gust potential will likely remain to our west across northwest Missouri. The low pressure system is weakening as it moves east, and the wind fields weaken as well. So while the threat for Wind Advisory wind speeds (gusts over 45mph) remains strong, the threat for High Wind Warning level winds (58mph or greater) is very low. EPS probability of gusts over 55mph is less than 20 percent. Wrap aground moisture behind the departing low will keep precipitation chances in the forecast through at least Wednesday morning. As the temperature cools from the top down, we'll see rain changing to snow as it ends. Guidance is actually in pretty strong agreement on this transition, with 70 percent of 12Z ensemble guidance showing this switch to snow across much of our forecast area. However, very little guidance suggests significant amounts during this time period, with less than 20 percent of ensemble members producing at least 0.1 liquid equivalent precipitation falling as snow. While the switch to snow is likely, surface temperatures are likely to be near or above freezing, and ground temperatures even warmer. With this precipitation decreasing in intensity as it wraps through our area behind the weakening and exiting system, we do not expect significant enough snowfall rates to cause impacts. A slushy light accumulation on grassy surfaces is possible, but road impacts are not likely. The upper flow pattern remains fairly progressive in the wake of the Tuesday-Wednesday trough. Ridging moves in fairly quickly behind it, so our brief bout of cold advection won't last long. In fact, by Friday much of the area has 60+ degrees forecast. The next shortwave trough moves quickly through the Central Plains to the Mid Mississippi Valley on Friday. Moisture return with this is pretty limited, and the better forcing for precipitation is to the north across Iowa. So while we do see some precipitation chances enter the forecast again at this stage, the chances are relatively lower in our region and amounts will be light. We see another brief cool down behind Friday's wave, but again it is not very intense and doesn't last very long. Kimble && .AVIATION... (For the 18z TAFs through 18z Tuesday Afternoon) Issued at 1156 AM CST Mon Mar 3 2025 Dry and VFR flight conditions will give way to MVFR flight conditions late tonight/Tuesday morning as lower ceilings spread eastward into the region and developing showers and thunderstorms increase in coverage. Confidence is highest in a lull in precipitation at St. Louis metro terminals during late morning into early afternoon, before a broad area of showers, possibly thunderstorms traverses the region during the afternoon into evening along with ceilings continuing to lower. Southerly to southeasterly winds will persist throughout the TAF period, strengthening tonight into Tuesday afternoon with gusts reaching 27 to 35 kt at times. Pfahler && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 3, 3:23 AM CST, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 323 AM CST Mon Mar 3 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-040930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 323 AM CST Mon Mar 3 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms on Tuesday. Strong northwest winds are possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Kimble
Nearby
Wind Advisories in Missouri, 2025Wind Advisories in Illinois, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.